# SDR ABXA9600553

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9910155105
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON UPPER SURFACE OF THE AFT CENTER PRESSURE PANEL.  REPAIRED IAW ABX REA D953-15270-MR.
